# SDR ABXA20170129003

- Difficulty date: January 29, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,894 hours, 43,856 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 86A2EZ28BA0689L
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START WHEN TURNING OFF THE LEFT OVERRIDE LIGHT SWITCH, THE "MAIN PNL FLOOD LT" CIRCUIT BREAKER TRIPPED OPEN.  SMOKE AND AN ELECTRICAL ODOR WERE OBSERVED IN THE FORWARD-RIGHT SIDE OF THE FLIGHT DECK. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE RIGHT INSTRUMENT PANEL FLOOD LIGHT RHEOSTAT WAS FOUND INOPERATIVE. THE CAUSE FOR THE OPEN CIRCUIT BREAKER WAS THE FAULTY RIGHT INSTRUMENT PANEL FLOOD LIGHT RHEOSTAT.
